CSpace
ON THE INTERIOR REGULARITY CRITERIA OF THE 3-D NAVIER-STOKES EQUATIONS INVOLVING TWO VELOCITY COMPONENTS
Wang, Wendong; Zhang, Liqun; Zhang, Zhifei
2018
Source PublicationDISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
Volume38Issue:5Pages:2609
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33777
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wang, Wendong,Zhang, Liqun,Zhang, Zhifei. ON THE INTERIOR REGULARITY CRITERIA OF THE 3-D NAVIER-STOKES EQUATIONS INVOLVING TWO VELOCITY COMPONENTS[J]. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS,2018,38(5):2609.
APA Wang, Wendong,Zhang, Liqun,&Zhang, Zhifei.(2018).ON THE INTERIOR REGULARITY CRITERIA OF THE 3-D NAVIER-STOKES EQUATIONS INVOLVING TWO VELOCITY COMPONENTS.DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS,38(5),2609.
MLA Wang, Wendong,et al."ON THE INTERIOR REGULARITY CRITERIA OF THE 3-D NAVIER-STOKES EQUATIONS INVOLVING TWO VELOCITY COMPONENTS".DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS 38.5(2018):2609.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Wendong]'s Articles
[Zhang, Liqun]'s Articles
[Zhang, Zhifei]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Wendong]'s Articles
[Zhang, Liqun]'s Articles
[Zhang, Zhifei]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Wendong]'s Articles
[Zhang, Liqun]'s Articles
[Zhang, Zhifei]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.